# SDR CALA9801958

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 59145581
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT BAG BIN AT STA 1309 JUST ABOVE LONGERON 23 LEFT SIDE.  REMOVED AND REPLACED DOUBLER PER 51-30-02.
